# SDR AALA200801638

- Difficulty date: June 16, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 68,723 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EXTERNAL EMERGENCY LIGHT AT LT AFT INOPERATIVE.  REPLACED LAMP FOR EXTERNAL EMERGENCY LIGHT AT LT AFT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (A)
